# SDR MASA200500838

- Difficulty date: October 28, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 21,151 hours, 17,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7173 IAD - PASSENGER DOOR WARNING MESSAGE IN FLIGHT.  OPS CHECKED COULD NOT DUPLICATE.
